MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39575
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 20jun2024.It was reported that guidewire kinked occurred.The target location was located in the lower extremity artery.A s/s xch/035/180 (bx/5) amplatz super stiff was selected for use.During unpacking, it was noted that the distal tip of the guidewire was kinked.The procedure was completed with another of the same device.No complications were reported, and the patient was stable.However, returned device analysis revealed a core wire separation.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the guidewire was returned for analysis.It was observed that it was bent and stretched at distal tip section.Also, due to core wire separation from bald solder, the core wire was expose.Based on device analysis, the reported allegation was confirmed.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19766607
Report Number2124215-2024-42955
Device Sequence Number8609123
Product Code DQX
UDI-Device Identifier08714729115823
UDI-Public08714729115823
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K843014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2026
Device Model Number39575
Device Catalogue Number39575
Device Lot Number0031701760
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexMale
Patient Weight60 KG